# SDR CA150619008

- Difficulty date: June 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 29,873 hours
- Engine: Allsn 501D13D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Flange
- Condition: Cracked
- Location: Brake
- Part time: 29,873 hours
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN GEAR SENT TO SHOP FOR REPAIR. CRACKS ON BOTH LT & RT IB BRAKE FLANGES VISUALLY INDICATED. CRACKS (2) CONFIRMED USING MAGNETIC PARTICLE INSPECT METHOD.
